RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 78, Number 2, Pages 187–199 (Mi tmf4729)  

This article is cited in 2 scientific papers (total in 2 papers)

Method of calculating the moments of the structure functions of deep inelastic scattering in quantum chromodynamics

A. V. Kotikov


Abstract: The method of unicalities is applied to the calculation of moments of structure functions of deeply inelastic scattering in QCD. Examples are given of calculating many-loop diagrams depending on two momenta when the square of one of them is equal to zero. The method can also be used in other theories based on the light cone expansion as well as for calculating propagator type diagrams with many momenta on their lines.

Full text: PDF file (982 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 78:2, 134–143

Bibliographic databases:

Received: 09.06.1987

Citation: A. V. Kotikov, “Method of calculating the moments of the structure functions of deep inelastic scattering in quantum chromodynamics”, TMF, 78:2 (1989), 187–199; Theoret. and Math. Phys., 78:2 (1989), 134–143

Citation in format AMSBIB
\Bibitem{Kot89}
\by A.~V.~Kotikov
\paper Method of~calculating the moments of~the structure functions of~deep inelastic scattering in~quantum chromodynamics
\jour TMF
\yr 1989
\vol 78
\issue 2
\pages 187--199
\mathnet{http://mi.mathnet.ru/tmf4729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=994153}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 78
\issue 2
\pages 134--143
\crossref{https://doi.org/10.1007/BF01018678}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AR42000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4729
  • http://mi.mathnet.ru/eng/tmf/v78/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kotikov, AV, “Deep inelastic scattering: Q(2) dependence of structure functions”, Physics of Particles and Nuclei, 38:1 (2007), 1  crossref  isi
    2. A. V. Kotikov, “The property of maximal transcendentality: Calculation of Feynman integrals”, Theoret. and Math. Phys., 190:3 (2017), 391–401  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:161
    Full text:50
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019